# SDR FDEA201908282036

- Difficulty date: August 28, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 66,778 hours, 23,342 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO  FIRE EXTINGUISHER BOTTLE 1 DOES NOT TEST.  DOES ILLUMINATE WITH ANNUNCIATOR LIGHT TEST.  REPAIRED WIRE AT 5WM-C PLUG IAW ESPM, WDM 26-23-02 AND AMM 26-23-12-04 . SYSTEM OPS CK NORMAL IAW AMM 26-23-12-04.
